Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the β€˜x’.


grandma
2 weeks ago

Hi @ joe_crombie what problems? Something new, something that you didn’t know about? Did you not get any info from your ms nurse. Basics are ‘what it says on the side if the tin’ so we know about the flushing, itching, bad tum, etc is it something outside if these? Let us know and someone will probably know the answerπŸ€žπŸ‘‚πŸ˜œ


highlander
2 weeks ago

@joe_crombie
Hi welcome aboard.
You’ll find under your post a box marked tefidera if you click on it it’ll open all the other posts made about it.
I’m on Tec myself, what problems are you having?
There a few of us here that use it.


joe_crombie
2 weeks ago

Have been on it since 06/18 and had no problems for ages apart from the flushing, which is manageable. I now have digestion problems and problems with swallowing. Started towards the end of October but steadily getting worse, where swallowing is now very difficult and eating quite a trial. Think the digestion problems may be related. I eat with each dose of tecfidera.
Thought I would test the water on here before troubling my G.P. as it may be unrelated to medication or even my ms.


highlander
2 weeks ago

@joe_crombie
I’ve not had that issue nor have I seen other posts about it that I’ve seen.
@stumbler may have a better take on it he’ll be along soon.
Have you spoken to your ms nurse?
Failing that your GP .
Not to helpful I’m afraid.
All the best
Let us know how you do.


grandma
2 weeks ago

I have nearly totally lost my ‘choke’ reaction. Can’t sleep lying down, but still take my Tec, have learnt to cut up meals very small, don’t rush and don’t eat alone. My ms nurse knows about the choke reaction, apparently it’s quite common, she arranged for a ‘hospital’ bed for me a few weeks ago, and now I no longer have to use a piece of wood and dozens of pillows to be able to go to bed.πŸ‘ Keep trying, but get in touch with your ms nurse, she’s more likely to be able to help than your gp is😜


rogersouthall
2 weeks ago

have not read the other replies as I am beginning to understand this bloody illness and the rush to get us on drugs, I came of this Tecfidera, for 8 months my white blood count was destroyed and I was ill, also I contracted the JC brain virus, now, stuff the drugs, I am on CBD oil and doing well

http://www.wholesorts.com

my blog, have a read, you may find it interesting


stumbler
2 weeks ago

Hi @joe_crombie and welcome.

Swallowing issues, or Dysphagia, are a common symptom of MS :-

https://www.mstrust.org.uk/a-z/swallowing

So, you may want to contact your MS Nurse, instead of your GP……….

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.